# SDR AALA200820023

- Difficulty date: October 27, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- Aircraft time: 45,632 hours, 15,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146N5318
- Condition: Corroded
- Location: Zone 100
- Part time: 45,632 hours, 15,372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DECK CORRODED.  REPAIRED IAW 53-60-51-2R2.
